# SDR EISA98322

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 26130105
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DUCT OVERHEAT WITH ENGINE ANTI-ICE ON.  MUST REDUCE POWER TO 65 PERCENT N1 FOR TEMP TO DROP.  REMOVED AND REPLACED THERMOSTATIC VALVE.  OPS CHECK GOOD PER MM 30-21-21.  (M)
